# SDR DL73K011194

- Difficulty date: July 19, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,655 hours, 38,314 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LUG BORES AND FACES OF THE RH ANDLH HORIZONTAL STABILIZER CLEVIS ATTACH FITTINGS.  THE       CORROSION WAS REMOVED AND OVERSIZED BUSHINGS INSTALLED.
